Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Efficient algorithms for periodic Hermite spline interpolation

Authors: G. Plonka and M. Tasche
Journal: Math. Comp. 58 (1992), 693-703
MSC: Primary 65D07; Secondary 65D05
MathSciNet review: 1122075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Periodic Hermite spline interpolants on an equidistant lattice are represented by the Bézier technique as well as by the B-spline method. Circulant matrices are used to derive new explicit formulas for the periodic Hermite splines of degree m and defect $ r\;(1 \leq r \leq m)$. Applying the known de Casteljau algorithm and the de Boor algorithm, respectively, we obtain new efficient real algorithms for periodic Hermite spline interpolation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D07, 65D05

Retrieve articles in all journals with MSC: 65D07, 65D05

Additional Information

PII: S 0025-5718(1992)1122075-0
Keywords: Periodic Hermite spline interpolation, Bézier technique, B-spline technique, Bernstein polynomials, circulant matrices, Euler-Frobenius polynomials
Article copyright: © Copyright 1992 American Mathematical Society